References

  1. Kamthan P.K. FK-Space for entire Dirichlet functions. Collec. Math. 1969, 20 (3), 272-280.
  2. Kamthan P.K., Hussain T. Spaces of entire functions represented by Dirichlet series. Collec. Math. 1968, 19 (3), 203-216.
  3. Kumar A., Srivastava G.S. Spaces of entire functions of slow growth represented by Dirichlet series. Portugal. Math. 1994, 51 (1), 3-11.
  4. Sheremeta M.M. Derivative of an entire function. Ukrainian Math. J. 1988, 40 (2), 188-192.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.